American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Anthony To-Ming Lau and Ali Ülger. Characterization of closed ideals with bounded approximate identities in commutative Banach algebras, complemented subspaces of the group von Neumann algebras and applications. Trans. Amer. Math. Soc. 366 (2014) 4151-4171.
Abstract, references, and article information   
View Article: PDF

[2] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Howard Becker, Sylvain Kahane and Alain Louveau. Some complete $\Sigma\sp 1\sb 2$ sets in harmonic analysis . Trans. Amer. Math. Soc. 339 (1993) 323-336. MR 1129434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kathryn E. Hare and David C. Wilson. A structural criterion for the existence of infinite central $\Lambda(p)$ sets . Trans. Amer. Math. Soc. 337 (1993) 907-925. MR 1157613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander S. Kechris and Russell Lyons. Ordinal rankings on measures annihilating thin sets . Trans. Amer. Math. Soc. 310 (1988) 747-758. MR 951888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Valérie Tardivel. Ensembles de Riesz . Trans. Amer. Math. Soc. 305 (1988) 167-174. MR 920152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. J. Grubb. Sets of uniqueness in compact, $0$-dimensional metric groups . Trans. Amer. Math. Soc. 301 (1987) 239-249. MR 879571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yūichi Kanjin. On algebras with convolution structures for Laguerre polynomials . Trans. Amer. Math. Soc. 295 (1986) 783-794. MR 833709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Bourgain. On the dichotomy problem for tensor algebras . Trans. Amer. Math. Soc. 293 (1986) 793-798. MR 816324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard C. Vrem. Continuous measures and lacunarity on hypergroups . Trans. Amer. Math. Soc. 269 (1982) 549-556. MR 637708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marek Bożejko and Tadeusz Pytlik. Weak uniqueness sets for discrete groups . Trans. Amer. Math. Soc. 241 (1978) 273-282. MR 0480852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. Dudley. The Gaussian law and the law of the iterated logarithm for lacunary sets of characters . Trans. Amer. Math. Soc. 214 (1975) 187-214. MR 0380246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ron C. Blei. Some thin sets in discrete abelian groups . Trans. Amer. Math. Soc. 193 (1974) 55-65. MR 0340980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1